Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Can I take fat inhibitor pills olistat while taking 25 mil of atenalol ?

can i take olistat (FAT INHIBITOR )whilst taking 25 mil of atenalol each day. i AM 47 FEMALE, 5FT 4 AND 16 STONE SO NEED TO LOSE WEIGHT .
Asked On : Fri, 5 Aug 2011
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Orlistat has no drug interactions with Atenolol. But I would advice that weight loss is possible best with persistent efforts using proper diet and exercise. Avoid junk food, fatty, oily, fried, sweet or high carbohydrate food. Eat plenty of fresh fruits and green leafy vegetables. Drink plenty of water. Exercise daily by brisk walking 40 minutes. Join a Gym and work on your Cardio exercises. This will take few months but will be best to lose weight naturally otherwise you will suffer lot of side effects of the medicine like malabsorption and Vitamin deficiencies.
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor